Alert archive / Kansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 158, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 13, 2004, 6:35 AM CDT for Kingman County, Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2004, 6:35 AM CDT (11:35 UTC)
- Expired
- Jun 13, 2004, 7:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Kingman County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 11.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4355 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 131135 SVRICT KSC095-131230- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 635 AM CDT SUN JUN 13 2004 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KINGMAN COUNTY IN SOUTH CENTRAL KANSAS * UNTIL 730 AM CDT. * AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES SOUTH OF PENALOSA...OR ABOUT 10 MILES WEST OF KINGMAN...MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR KINGMAN AROUND 700 AM CDT... THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR KINGMAN COUNTY UNTIL 730 AM CDT. LAT...LON 3772 9837 3757 9842 3754 9789 3771 9786 $$ /COX NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:58 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 3:58 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 358 AM CDT SUN JUN 13 2004 .DISCUSSION... VERY BUSY OVERNIGHT LEFT LIMITED TIME FOR ANALYSIS SO WILL CONCENTRATE MAINLY ON THE NEXT 48 HRS WITH THIS FCST PACKAGE. TDY-TNGHT ANOTHER ACTIVE WX DAY IS POSSIBLE FOR OUR NECK OF THE WOODS TDY...HOWEVER LAST NIGHTS CONVECTION HAS REALLY CONTAMINATED THINGS. AS A RESULT MODELS ARE OF LITTLE HELP AT THIS JUNCTURE FOR SFC FEATURES. HOPEFULLY THE 12Z RUN IN THE MORNING WILL RESOLVE THESE SFC ISSUES. NONE THE LESS WILL TRY AND FIGURE THIS COMPLEX SCENARIO OUT. THE MAIN UPPER TROUGH WILL BE OVER THE NORTHERN PLAINS TDY WITH 500MB FLOW EVOLVING INTO A NW DIRECTION ACROSS THE CENTRL PLAINS BY LATE THIS AFTERNOON. ANOTHER EMBEDDED SHORTWAVE WILL TRANSVERSE DOWN THE BACK SIDE OF THIS TROUGH AXIS AND EJECT OUT INTO THE REGION DURING THE LATE AFTERNOON TIME FRAME. A VERY STRONG OUTFLOW BNDY HAS PUSHED THE JUICY 70S DEWPOINTS SOUTH OF THE BORDER...BUT WE SHOULD SOME OF THIS MSTR TRY AND WORK ITS WAY BACK NORTH. DAYTIME HEATING SHOULD CAUSE THE ATMOSPHERE TO BECOME MODERATELY UNSTABLE ACROSS THE REGION...BUT NOT QUITE AS UNSTABLE COMPARED TO YESTERDAY SINCE THE OUTFLOW BNDY CONTAMINATED MUCH OF OUR AREA. LATEST 06Z MESOETA SHOWS THE OUTFLOW BNDY PUSHING INTO OKLAHOMA THEN FIZZLES IT OUT. STILL BELIEVE THAT OUTFLOW BNDY WILL BECOME A MAJOR FACTOR FOR RE-DEVELOP...BUT AT THIS JUNCTURE IT LOOKS LIKE THAT BNDY WILL REMAIN S OF THE BORDER. THE BNDY COULD STILL MIX BACK TO THE NORTH A BIT. OTHERWISE ANOTHER AREA TO WATCH WILL BE WEAK FRNTL BNDY TRYING TO ESTABLISH ITSELF OVER NE KS AND EXTEND SW INTO CENTRL KS. DIRECTIONAL SHEAR IS NOT AS FAVORABLE IN THE LOW LEVELS COMPARED TO YESTERDAY WHICH LEAD TO TORNADIC SUPERCELLS...BUT STILL COULD SEE A ISOLATED TORNADO IF A SUPERCELL CAN CAPITALIZE ON A BNDY. UPPER LEVEL WINDS WILL BECOME SLIGHTLY STRONGER LEADING TO HIGHER VALUES OF 0-6KM SHEAR WHICH COULD MAKE UP FOR THE DIFFERENCE. LOW LEVEL JET WILL STRENGTHEN AGAIN AND VEER OUT DURING THE OVER NIGHT HRS. THIS COULD FEED ANOTHER MCS MOVING INTO SE KS WITH SOME HEAVY RAINFALL HITTING THAT AREA. DUE TO UNCERTAINTIES WILL HOLD OFF ON FLOOD WATCH AND MENTION HEAVY RAIN IN THE ZONES. CHANGES WILL LIKELY BE REQUIRED BY DAYSHIFTER GIVEN COMPLEX SCENARIO AT THIS JUNCTURE. MON-TUES MODELS STILL CONSISTENT WITH STRONGER CAPPING TEMPS ALOFT WHICH COULD LIMIT CONVECTION COVERAGE...BUT WITH DRY LINE BNDY IN THE VICINITY OF ITS FAVORITE SPOT LATELY OVER S CENTRL KS. THERE COULD JUST ENOUGH CONVERGENCE ALONG IT FOR SOME ISOLATED SVR STORMS. SHEAR LOOKS FAVORABLE FOR SUPERCELLS AND HIGHER DEWPOINTS SHOULD COME BACK INTO THE PICTURE. WRENCH IN THE MIX WOULD BE IF ANOTHER STRONG OUTFLOW BNDY DEVELOPS AND MAKES THE SCENARIO RATHER COMPLEX AGAIN. WILL GO WITH HIGHEST POPS IN CENTRL KS AND TAPER THEM OFF TOWARDS SE KS FOR THE AFTERNOON TIME FRAME. EXTENDED: WED-SAT NO CHANGES WERE MADE DUE TO TIME CONSTRAINTS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA 89 70 93 70 / 30 30 20 20 HUTCHINSON 91 69 94 69 / 30 30 30 30 NEWTON 89 70 92 70 / 30 30 20 30 ELDORADO 88 71 91 71 / 30 30 20 30 STROTHER FIELD 89 71 92 71 / 30 30 20 20 RUSSELL 94 66 96 66 / 20 20 30 30 GREAT BEND 94 67 96 67 / 20 20 30 30 SALINA 91 67 94 67 / 30 30 30 30 MCPHERSON 91 68 93 68 / 30 30 30 30 COFFEYVILLE 88 71 90 71 / 30 40 20 20 CHANUTE 86 71 89 71 / 30 50 20 30 IOLA 86 71 89 71 / 30 50 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && 15/JAKUB
Hazardous weather outlook, Jun 13, 5:37 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 537 AM CDT SUN JUN 13 2004 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 537 AM CDT SUN JUN 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER CENTRAL AND SOUTHERN KANSAS DURING THE LATE AFTERNOON AND EVENING TIME FRAME. SOME OF THEM COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL TRY AND INITIATE ALONG A WEAK FRONTAL BOUNDARY IN CENTRAL KANSAS AROUND 4 PM THIS AFTERNOON. THIS ACTIVITY WILL MOVE SOUTHEAST AT 25 TO 30 MPH AND REACH SOUTHERN KANSAS BY THIS EVENING. LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS AROUND 65 MPH WILL BE POSSIBLE. HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE THUNDERSTORMS, MAINLY FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THE SOILS ARE MODERATELY SATURATED OVER THESE LOCATIONS FROM LAST NIGHTS ACTIVITY, THEREFORE ANY SUSTAINED MODERATE TO HEAVY RAINFALL WILL CAUSE SOME FLOODING PROBLEMS. PLEASE STAY TUNED FOR ANY UPDATES THROUGHOUT THE DAY ABOUT THIS POSSIBLE SEVERE WEATHER SCENARIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY ACROSS THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WILL BE A THREAT. PLEASE STAY TUNED FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED ACROSS CENTRAL KANSAS FOR THIS AFTERNOON, AND FOR SOUTH CENTRAL AND SOUTHEASTERN DURING THE EARLY EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM JAKUB
In the hours before
Local storm report, Jun 13, 12:35 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1235 AM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST 2 S ROSALIA 37.79N 96.61W
06/13/2004 70 MPH BUTLER KS TRAINED SPOTTER
&&
BRWLocal storm report, Jun 13, 1:53 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 SSW ATTICA 37.20N 98.25W
06/12/2004 0.75 INCH HARPER KS TRAINED SPOTTER
0420 PM HAIL 2 SW ATTICA 37.22N 98.25W
06/12/2004 0.75 INCH HARPER KS NWS EMPLOYEE
0422 PM HAIL 4 N ANTHONY 37.21N 98.03W
06/12/2004 1.75 INCH HARPER KS TRAINED SPOTTER
0440 PM HAIL NNW BUHLER 38.14N 97.77W
06/12/2004 0.88 INCH RENO KS TRAINED SPOTTER
0450 PM HAIL HARPER 37.29N 98.03W
06/12/2004 0.88 INCH HARPER KS LAW ENFORCEMENT
0450 PM TSTM WND DMG 3 SE ATTICA 37.21N 98.19W
06/12/2004 HARPER KS LAW ENFORCEMENT
POWER LINES DOWN JUST SE OF ATTICA.
0458 PM HAIL 3 SW INMAN 38.20N 97.81W
06/12/2004 1.00 INCH MCPHERSON KS TRAINED SPOTTER
0458 PM HAIL DOUGLASS 37.52N 97.01W
06/12/2004 1.00 INCH BUTLER KS NWS EMPLOYEE
0512 PM HAIL RUNNYMEDE 37.35N 97.93W
06/12/2004 0.75 INCH HARPER KS LAW ENFORCEMENT
0528 PM HAIL 6 SSE GALVA 38.30N 97.50W
06/12/2004 1.00 INCH MCPHERSON KS TRAINED SPOTTER
0528 PM HAIL 5 E MCPHERSON 38.37N 97.57W
06/12/2004 1.00 INCH MCPHERSON KS LAW ENFORCEMENT
0539 PM HAIL 6 SSE GALVA 38.30N 97.50W
06/12/2004 1.00 INCH MCPHERSON KS TRAINED SPOTTER
0540 PM HAIL 3 W CONWAY SPRINGS 37.39N 97.70W
06/12/2004 1.00 INCH SUMNER KS TRAINED SPOTTER
0557 PM FUNNEL CLOUD 2 N CONWAY SPRINGS 37.42N 97.64W
06/12/2004 SUMNER KS TRAINED SPOTTER
0604 PM HAIL 5 S CLEARWATER 37.43N 97.50W
06/12/2004 1.75 INCH SUMNER KS BROADCAST MEDIA
KSN WEATHER SPOTTER REPORTED GOLF BALL HAIL.
0611 PM HAIL 7 SW GEUDA SPRINGS 37.03N 97.22W
06/12/2004 0.88 INCH SUMNER KS TRAINED SPOTTER
0612 PM HAIL 1 SE MULVANE 37.47N 97.23W
06/12/2004 1.00 INCH SUMNER KS STORM CHASER
0615 PM HAIL 4 ENE MULVANE 37.49N 97.17W
06/12/2004 1.25 INCH SEDGWICK KS TRAINED SPOTTER
0615 PM HAIL 3 SE ROSE HILL 37.54N 97.09W
06/12/2004 1.50 INCH BUTLER KS PUBLIC
0624 PM TSTM WND GST 4 E CLEARWATER 37.51N 97.42W
06/12/2004 60 MPH SEDGWICK KS TRAINED SPOTTER
0624 PM HAIL 4 E CLEARWATER 37.51N 97.42W
06/12/2004 1.75 INCH SEDGWICK KS TRAINED SPOTTER
0630 PM HAIL 2 E CLEARWATER 37.51N 97.46W
06/12/2004 1.00 INCH SEDGWICK KS LAW ENFORCEMENT
0634 PM TORNADO 3 S HAYSVILLE 37.52N 97.35W
06/12/2004 SEDGWICK KS LAW ENFORCEMENT
911 REPORTED TORNADO ON THE GROUND AT 103 ST. SOUTH AND
MARIDIAN.
0644 PM HAIL HAYSVILLE 37.57N 97.35W
06/12/2004 0.75 INCH SEDGWICK KS PUBLIC
0645 PM HAIL 6 N MORAN 38.00N 95.17W
06/12/2004 1.00 INCH ALLEN KS PUBLIC
0647 PM FUNNEL CLOUD 8 S HAYSVILLE 37.45N 97.35W
06/12/2004 SUMNER KS BROADCAST MEDIA
KAKE TV STORM CHASER REPORTED FUNNEL CLOUD.
0700 PM HAIL 4 S DERBY 37.49N 97.25W
06/12/2004 1.00 INCH SEDGWICK KS TRAINED SPOTTER
0710 PM HAIL 4 S DERBY 37.49N 97.25W
06/12/2004 1.75 INCH SEDGWICK KS TRAINED SPOTTER
0711 PM FUNNEL CLOUD 4 S DERBY 37.49N 97.25W
06/12/2004 SEDGWICK KS TRAINED SPOTTER
0712 PM TORNADO 2 SW MULVANE 37.46N 97.27W
06/12/2004 SUMNER KS AMATEUR RADIO
TORNADO ON THE GROUND AT 119TH AND GREENWICH ROAD.
0712 PM TORNADO 2 W MULVANE 37.48N 97.28W
06/12/2004 SEDGWICK KS STORM CHASER
TORNADO ON THE GROUND JUST WEST OF MULVANE.
0713 PM TORNADO 1 E MULVANE 37.48N 97.22W
06/12/2004 SEDGWICK KS AMATEUR RADIO
TORNADO ON THE GROUND AT 127TH AND 119TH.
0719 PM HAIL 7 SE CLIMAX 37.65N 96.13W
06/12/2004 0.88 INCH GREENWOOD KS STORM CHASER
0720 PM HAIL MULVANE 37.48N 97.24W
06/12/2004 2.75 INCH SEDGWICK KS LAW ENFORCEMENT
0720 PM FUNNEL CLOUD 1 S MULVANE 37.47N 97.24W
06/12/2004 SUMNER KS LAW ENFORCEMENT
0728 PM TORNADO MULVANE 37.48N 97.24W
06/12/2004 SEDGWICK KS LAW ENFORCEMENT
TORNADO ON THE GROUND 1/4 MILES SOUTH OF K-15 AND ROCK RD
0728 PM TORNADO 1 SE MULVANE 37.47N 97.23W
06/12/2004 SUMNER KS EMERGENCY MNGR
EAST 140TH AND NORTH WEBB ROAD...3 MOBILE HOMES DAMAGED.
ALSO...POWER LINES ARE DOWN AN MUCH OF THE CITY OF
MULVANE IS OUT OF POWER.
0728 PM TORNADO 3 SSW DOUGLASS 37.48N 97.03W
06/12/2004 BUTLER KS NWS EMPLOYEE
TORNADO ON THE GROUND.
0732 PM TORNADO 4 E MULVANE 37.48N 97.17W
06/12/2004 SEDGWICK KS STORM CHASER
LARGE TORNADO ON THE GROUND AT THE 4 CORNER AREA.
0745 PM HAIL DOUGLASS 37.52N 97.01W
06/12/2004 1.75 INCH BUTLER KS NWS EMPLOYEE
0749 PM TORNADO 3 ENE UDALL 37.40N 97.07W
06/12/2004 COWLEY KS BROADCAST MEDIA
2 ROPE TORNADOS ON THE GROUND AT THIS TIME.
0750 PM HAIL 4 S ROSE HILL 37.51N 97.13W
06/12/2004 1.75 INCH BUTLER KS TRAINED SPOTTER
0804 PM HAIL 3 NW FREDONIA 37.56N 95.86W
06/12/2004 0.75 INCH WILSON KS TRAINED SPOTTER
0804 PM TSTM WND DMG 3 SE ROSE HILL 37.54N 97.09W
06/12/2004 BUTLER KS EMERGENCY MNGR
SMALL TREE LIMBS TORN OFF TREES.
0804 PM HAIL 3 SE ROSE HILL 37.54N 97.09W
06/12/2004 1.00 INCH BUTLER KS EMERGENCY MNGR
0804 PM TSTM WND GST 3 SE ROSE HILL 37.54N 97.09W
06/12/2004 60 MPH BUTLER KS EMERGENCY MNGR
0810 PM HAIL DOUGLASS 37.52N 97.01W
06/12/2004 1.00 INCH BUTLER KS TRAINED SPOTTER
0819 PM HAIL YATES CENTER 37.87N 95.74W
06/12/2004 0.75 INCH WOODSON KS STORM CHASER
0829 PM TORNADO 15 W ATLANTA 37.44N 97.04W
06/12/2004 COWLEY KS AMATEUR RADIO
TORNADO REPORT ON THE GROUND 1 MILE WEST OF ROCK KANSAS.
0831 PM TORNADO 11 NW WINFIELD 37.38N 97.11W
06/12/2004 COWLEY KS STORM CHASER
ROPE TORNADO REPORTED ON THE GROUND 11 MILES NORTHWEST ON
HWY 77.
0840 PM HAIL 5 W CHANUTE 37.67N 95.55W
06/12/2004 0.75 INCH WILSON KS AMATEUR RADIO
0843 PM FUNNEL CLOUD 3 NE DOUGLASS 37.55N 96.97W
06/12/2004 BUTLER KS EMERGENCY MNGR
0845 PM HAIL 7 S AUGUSTA 37.59N 96.98W
06/12/2004 0.88 INCH BUTLER KS AMATEUR RADIO
0855 PM TORNADO 1 S ATLANTA 37.42N 96.77W
06/12/2004 COWLEY KS AMATEUR RADIO
TORNADO ON THE GROUND 1 MILE SOUTH OF THE AIRPORT IN
ATLANTA.
0902 PM TORNADO 1 E ATLANTA 37.44N 96.75W
06/12/2004 COWLEY KS AMATEUR RADIO
TORNADO ON THE GROUND EAST OF AIRPORT.
0904 PM TSTM WND GST 3 N SALINA 38.86N 97.62W
06/12/2004 60 MPH SALINE KS LAW ENFORCEMENT
0910 PM TSTM WND DMG SALINA 38.82N 97.62W
06/12/2004 SALINE KS LAW ENFORCEMENT
TREE LIMBS AND POWER LINES DOWN.
0912 PM TORNADO 4 SSW ATLANTA 37.38N 96.79W
06/12/2004 COWLEY KS AMATEUR RADIO
A LARGE TORNADO WAS REPORTED ON THE GROUND AT THIS TIME.
0912 PM TSTM WND GST SALINA 38.82N 97.62W
06/12/2004 60 MPH SALINE KS LAW ENFORCEMENT
0959 PM HAIL 1 N FALL RIVER 37.62N 96.03W
06/12/2004 1.00 INCH GREENWOOD KS LAW ENFORCEMENT
1031 PM HAIL 1 NNW ROXBURY 38.57N 97.43W
06/12/2004 0.75 INCH MCPHERSON KS TRAINED SPOTTER
1031 PM HAIL 8 SE FALL RIVER 37.53N 95.93W
06/12/2004 1.00 INCH WILSON KS LAW ENFORCEMENT
1039 PM TSTM WND GST BUXTON 37.45N 95.92W
06/12/2004 88 MPH WILSON KS CO-OP OBSERVER
1048 PM TSTM WND GST 6 N CANTON 38.47N 97.43W
06/12/2004 60 MPH MCPHERSON KS LAW ENFORCEMENT
1048 PM HAIL 6 N CANTON 38.47N 97.43W
06/12/2004 0.75 INCH MCPHERSON KS LAW ENFORCEMENT
1053 PM HAIL FREDONIA 37.53N 95.82W
06/12/2004 1.00 INCH WILSON KS LAW ENFORCEMENT
1108 PM HAIL 6 NNW DURHAM 38.56N 97.28W
06/12/2004 0.75 INCH MARION KS TRAINED SPOTTER
1131 PM TSTM WND GST FLORENCE 38.24N 96.93W
06/12/2004 70 MPH MARION KS AMATEUR RADIO
1131 PM HAIL LEHIGH 38.37N 97.30W
06/12/2004 0.75 INCH MARION KS AMATEUR RADIO
1203 AM TSTM WND GST 2 SSE BURNS 38.07N 96.87W
06/13/2004 60 MPH BUTLER KS TRAINED SPOTTER
1208 AM HAIL 3 N HAVEN 37.95N 97.78W
06/13/2004 0.88 INCH RENO KS AMATEUR RADIO
1230 AM TSTM WND GST 2 S ROSALIA 37.79N 96.61W
06/13/2004 70 MPH BUTLER KS TRAINED SPOTTER
1245 AM TSTM WND GST 10 N EL DORADO 37.97N 96.86W
06/13/2004 60 MPH BUTLER KS EMERGENCY MNGR
0105 AM TSTM WND DMG EL DORADO 37.82N 96.86W
06/13/2004 BUTLER KS EMERGENCY MNGR
TREE LIMBS DOWN EAST SIDE OF EL DORADO NEAR THE PRISON.
&&
BRWSpecial weather statement, Jun 13, 2:39 AM CDT, 3 hours 56 minutes before
KSZ049-051>053-068>072-083-092>096-098>100-130815- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 239 AM CDT SUN JUN 13 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 456 HAS BEEN CANCELLED FOR SOUTH CENTRAL AND SOUTHEAST KANSAS... A LINE OF STRONG STORMS CONTINUE TO DIVE SOUTH INTO OKLAHOMA. BEHIND THIS LINE OF STORMS HEAVY RAIN WILL PERSIST ACROSS SOUTHEAST KANSAS AND PORTIONS OF SOUTH CENTRAL KANSAS. THEREFORE, THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: SALINE...MCPHERSON...MARION...CHASE...HARVEY...SEDGWICK...SUMNER... COWLEY...BUTLER...GREENWOOD...ELK...CHAUTAUQUA...WOODSON...WILSON... MONTGOMERY...ALLEN...NEOSHO AND LABETTE. COX
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:10 PM CDT | Tornado Warning | ICT | Sedgwick | 65 min |
| Jun 12, 7:18 PM CDT | Tornado Warning | ICT | Butler, Cowley | 57 min |
| Jun 12, 8:06 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 39 min |
| Jun 12, 8:10 PM CDT | Tornado Warning | ICT | Butler, Cowley | 65 min |
| Jun 12, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 42 min |
| Jun 12, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 59 min |
| Jun 12, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 25 min |
| Jun 12, 9:09 PM CDT | Tornado Warning | ICT | Butler, Cowley | 51 min |
| Jun 12, 9:15 PM CDT | Tornado Warning | ICT | Elk | 60 min |
| Jun 12, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 55 min |
| Jun 12, 10:15 PM CDT | Tornado Warning | ICT | Elk | 60 min |
| Jun 12, 10:19 PM CDT | Tornado Warning | ICT | Wilson | 56 min |
| Jun 12, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 66 min |
| Jun 12, 10:53 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 67 min |
| Jun 12, 11:11 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho, Wilson | 64 min |
| Jun 12, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 37 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 70 min |
| Jun 12, 11:59 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 61 min |
| Jun 13, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 59 min |
| Jun 13, 12:52 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 68 min |
| Jun 13, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 64 min |
| Jun 13, 3:00 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 60 min |
| Jun 13, 7:54 AM CDT | Flash Flood Warning | ICT | Kingman, Sedgwick | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.